Next Article in Journal
Best Proximity Points for Monotone Relatively Nonexpansive Mappings in Ordered Banach Spaces
Next Article in Special Issue
Weighted Bergman Kernels and Mathematical Physics
Previous Article in Journal
Numerical Solutions of Coupled Burgers’ Equations
Previous Article in Special Issue
Harmonic Coordinates for the Nonlinear Finsler Laplacian and Some Regularity Results for Berwald Metrics

Order Article Reprints

Journal: Axioms, 2019
Volume: 8
Number: 120

Article: A Comprehensive Survey on Parallel Submanifolds in Riemannian and Pseudo-Riemannian Manifolds
Authors: by Bang-Yen Chen

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop